Doctor insights on:
Does Vitamin Deficiency Cause Bow Legs
Magnesium also: This isn't really a vitamin, but magnesium deficiency is a common enough problem for me to mention it here. For this you want 2:1 calcium in combination with magnesium -- say 300mg ca with 150 mg mg. You don't want a huge amount of mg because it could produce diarrhea otherwise. ...Read moreSee 1 more doctor answer
Vit D, C certainly: Are known to cause painful legs. Vit d would be more common than vit c which in poor countries can cause scurvy in children, (not likely to occur here in the us). Recently i heard that vit k deficiency can also cause such problems, but i need to research that, before i can state that categorically. Hope that is helpful. ...Read more
No: But a clot can and should be ruled out. ...Read more
What could cause feeling of weakness in limbs. Haven't lost any strength but feels like they're getting weak. Vitamin deficiency?
Multiple causes: Dehydration, low blood pressure, and low blood sugar can cause a feeling of weakness. Also working out a lot, can increase need for protein. Look at life style and optimize, avoid tobacco smoke, alcohol, eat healthy unprocessed food with fresh vegetables and fruit and high quality protein, good oils, get a good night sleep, move through the day, try interval training. Reduce stress. Try mvmn. ...Read moreSee 1 more doctor answer
Tingling all over whole body all the time now for over A week. It's in both arms, legs back, neck, head n moves. This must be a vitamin deficiency?
Could be: A vitamin b 11 deficiency and can easily have it checked by a blood test. It does not sound like that however. You should probably have a full evaluation by your doc and maybe a neurological evaluation ...Read more
Burning on legs & feet..just the front of the legs..now spreading to upper thighs. No swelling;not painful, just burning. Veins ok Vitamin deficiency?
Burning on legs: Did you recently get a vaccination. Could be vitamin like B12 or from diabetes, or neuropathy from smoking ,HTN , or deficiency like calcium, magnesium potassium so would check all. Could be from disc disease,lyme, UTI or Guillan Barre if recent vaccination, rare MS. Since it is ascending would check it out ASAP. at urgent care/ doctor ...Read more
Pain all over body, numb in face & fingers, leg cramps at night, neg blood tests for vitamin deficiency, mono or thyroid, slightly elevated WBC?
Pain all over body: Do not give up searching for the cause of your problems.. If your doctor can not find out what is wrong, perhaps get another opinion. You could be having some type of auto immune disease e.g. fibromyocitis or other causeing your pain. Also perhaps infection, as many infections can cause this type of problem. Do not give up. Recommend you see a doctor working in Integrative Medicine. ...Read moreSee 1 more doctor answer
YES!: Ppi's make it difficult for us to absorb B12 as gastric hydrochloric acid is needed to absorb B12 & minerals as well as digest protein. These drugs are dangerous to take for more than a few weeks! they increase risk of osteoporosis & serious infections. See http://bit.Ly/1607tg3 re: B12 & http://bit.Ly/1b1avqs & http://bit.Ly/1ach2tw re: the serious hazards of ppi's & safe &superior alternatives. ...Read more
- Talk to a doctor live online for free
- Vitamin deficiency bow legs
- Bow leg causes
- Does vyvanse cause vitamin deficiency?
- Ask a doctor a question free online
- Does vitamin deficiency cause eczema?
- What causes bow legs in adults?
- Can vitamin d deficiency cause leg pain?
- Can vitamin d deficiency cause leg cramps?
- Talk to a pediatrician online